MAUDE Adverse Event Report: CHURCH & DWIGHT CO., REPLENS VAGINAL MOISTURIZER DISPOSABLE APPLICATORS; LUBRICANT, PERSONAL

CHURCH & DWIGHT CO., REPLENS VAGINAL MOISTURIZER DISPOSABLE APPLICATORS; LUBRICANT, PERSONAL
Model Number 00022600001041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Cough (4457); Unspecified Respiratory Problem (4464)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
This spontaneous report ((b)(4)) from the united states of america was reported by a 64-year-old female consumer via the health authority (fda medwatch program) and followed up by a survey, who reported severe urinary tract infection, chest congestion, and cough after using the replens vaginal moisturizer reusable applicator.On an unspecified date (prior to the symptoms starting), the consumer initiated replens vaginal moisturizer reusable applicator weekly (about 4 applications), topically.On (b)(6) 2024, after using the product, she reported being diagnosed with a severe urinary tract infection.In addition, she suffered from respiratory symptoms (chest congestion and cough).After that, she sought medical attention in the emergency room and was prescribed antibiotics (unspecified).Later, she stopped using the product.At the time of this report her symptoms had persisted.No additional information was available.The action taken with replens vaginal moisturizer reusable applicator was not applicable.The outcome of the events was not recovered.
 
Event or Problem Description
This spontaneous report (2024-cdw-02283, 07370091) from the united states of america was reported by a 64-year-old female consumer via the health authority (fda medwatch program) and followed up by a survey, who reported severe urinary tract infection, chest congestion, and cough after using the replens vaginal moisturizer reusable applicator.On an unspecified date (prior to the symptoms starting), the consumer initiated replens vaginal moisturizer reusable applicator weekly (about 4 applications), topically.On (b)(6) 2024, after using the product, she reported being diagnosed with a severe urinary tract infection.In addition, she suffered from respiratory symptoms (chest congestion and cough).After that, she sought medical attention in the emergency room and was prescribed antibiotics (unspecified).Later, she stopped using the product.At the time of this report her symptoms had persisted.No additional information was available.The action taken with replens vaginal moisturizer reusable applicator was not applicable.The outcome of the events was not recovered.Follow-up (fu1): a correction was performed on (b)(6) 2026 to revise the reportability assessment.Upon re-evaluation of the available information, the reported events (severe urinary tract infection, chest congestion, and cough) were determined not to meet fda mdr serious injury reporting criteria.Therefore, the case was downgraded to non-serious/non-reportable (previously submitted as serious/reportable).
 
Additional Manufacturer Narrative
Not avail.

Brand Name
REPLENS VAGINAL MOISTURIZER DISPOSABLE APPLICATORS
Common Device Name
LUBRICANT, PERSONAL
Manufacturer (Section D)
CHURCH & DWIGHT CO.,
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
tracy dunn
469 north harrison street
princeton, NJ 
MDR Report Key21134579
Report Number2280705-2024-02283
Device Sequence Number7464835
Product Code NUC
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00022600001041
Device Catalogue NumberNOT AVAIL.
Device Lot NumberKK407301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT AVAIL.
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIRBORNE EFERVESCENT TABLETS; AIRBORNE EFERVESCENT TABLETS.; ALBUTEROL SULFATE AEROSOL; ALBUTEROL SULFATE AEROSOL.; AMLODIPINE BESYLATE 5 MG; AMLODIPINE BESYLATE 5 MG.; CLARITHROMYCIN 500 MG; CLARITHROMYCIN 500 MG.; FLONASE SENSIMIST; FLONASE SENSIMIST.; IPRATROPIUM BROMIDE 0.06%; IPRATROPIUM BROMIDE 0.06%.; METFORMIN 500 MG; METFORMIN 500 MG.; TYLENOL; TYLENOL.; VITAMIN C 1000 MG; VITAMIN C 1000 MG.; VITAMIN D (1000 UI); VITAMIN D (1000 UI).; ZYRTEC; ZYRTEC.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexFemale
Patient Weight134 LB
Patient RaceWhite